MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE DEVICE
Model Number E162
Medical Device Problem Codes Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted and replaced due to an unknown product performance issue.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted and replaced due to an unknown product performance issue.No additional adverse patient effects were reported.Additional information was received which reported the battery of this implantable cardioverter defibrillator (icd) had less than three months left therefore, the physician decided to replace it while replacing the rv lead.The device is not expected to be returned as it was disposed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Investigation summary: with the available information, boston scientific cannot confirm the clinical observation due to the lack of product return.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Device technical analysis: this device has not been returned; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.If information is provided in the future, a supplemental report will be issued.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment: a risk review was completed and confirmed that the event of gas gauge/longevity not as expected was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: with the available information, boston scientific cannot confirm the clinical observation due to the lack of product return.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23694764
Report Number2124215-2025-88363
Device Sequence Number9193669
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)160912
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/12/2016
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number113796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/05/2025
04/20/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/17/2025
04/23/2026
Date Device Manufactured09/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale